# SDR FDEA201703040774

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 48,530 hours, 17,511 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2718022400000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL GREEN SYSTEM HYD FLUID LEAVING FL 320.  USED LANDING GEAR GRAVITY EXTENTION PROCEDURE.  HYD SYS CIRCUIT BREAKERS HAVE BEEN COLLARED IN E/E BAY. FOUND A PIN HOLE IN LT GREEN HYD RETURN LINE, REMOVED AND REPLACED THE LINE IAWSMP 20-23-11-00, & 20-23-12-00,  LEAK CHECKED GOOD.
